Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 288, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Nov 5, 2015, 4:40 PM CST for Adair County, Delaware County, Oklahoma; Benton County, Washington County, Arkansas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 5, 2015, 4:40 PM CST (22:40 UTC)
- Expired
- Nov 5, 2015, 5:15 PM CST
- In force
- 35 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Benton County, AR, Washington County, AR, Adair County, OK, Delaware County, OK
The radar
The Western Arkansas radar (KSRX), 92 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 5, 12:06 PM CST | Tornado Watch | SPC | 8 hr |
| Nov 5, 4:00 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.7 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 260 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
132
WUUS54 KTSA 052240
SVRTSA
ARC007-143-OKC001-041-052315-
/O.NEW.KTSA.SV.W.0288.151105T2240Z-151105T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
440 PM CST THU NOV 5 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BENTON COUNTY IN NORTHWESTERN ARKANSAS...
WASHINGTON COUNTY IN NORTHWESTERN ARKANSAS...
SOUTHEASTERN DELAWARE COUNTY IN NORTHEASTERN OKLAHOMA...
NORTHEASTERN ADAIR COUNTY IN NORTHEASTERN OKLAHOMA...
* UNTIL 515 PM CST
* AT 439 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHWEST OF SILOAM SPRINGS TO 4 MILES
NORTHEAST OF WATTS TO 3 MILES SOUTHEAST OF CINCINNATI TO 5 MILES
NORTH OF BUNCH...MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
FAYETTEVILLE... SPRINGDALE...
ROGERS... BENTONVILLE...
SILOAM SPRINGS... LOWELL...
FARMINGTON... PRAIRIE GROVE...
GENTRY... ELKINS...
TONTITOWN... BETHEL HEIGHTS...
WEST FORK... LINCOLN...
CAVE SPRINGS... WESTVILLE...
GREENLAND... WEST SILOAM SPRINGS...
COLCORD... HIGHFILL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CST FOR
NORTHWESTERN ARKANSAS.
LAT...LON 3636 9410 3620 9396 3609 9396 3583 9422
3587 9472 3598 9461 3610 9464 3628 9469
TIME...MOT...LOC 2239Z 258DEG 52KT 3623 9458 3614 9450 3601 9446 3576
9478
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$1 follow-up statement
802
WWUS54 KTSA 052246
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
446 PM CST THU NOV 5 2015
OKC001-041-052256-
/O.CAN.KTSA.SV.W.0288.000000T0000Z-151105T2315Z/
DELAWARE OK-ADAIR OK-
446 PM CST THU NOV 5 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DELAWARE AND
NORTHEASTERN ADAIR COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CST FOR
NORTHWESTERN ARKANSAS.
LAT...LON 3600 9411 3595 9438 3597 9453 3629 9458
3636 9410 3620 9396 3609 9396
TIME...MOT...LOC 2246Z 258DEG 52KT 3625 9449 3616 9441 3603 9437 3578
9469
$$
ARC007-143-052315-
/O.CON.KTSA.SV.W.0288.000000T0000Z-151105T2315Z/
BENTON AR-WASHINGTON AR-
446 PM CST THU NOV 5 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CST
FOR SOUTHERN BENTON AND NORTHERN WASHINGTON COUNTIES...
AT 446 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GENTRY TO 7 MILES SOUTH OF SPRINGTOWN TO 4 MILES
NORTHWEST OF PRAIRIE GROVE TO 4 MILES SOUTHWEST OF STILWELL...MOVING
EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
FAYETTEVILLE... SPRINGDALE...
ROGERS... BENTONVILLE...
SILOAM SPRINGS... LOWELL...
FARMINGTON... PRAIRIE GROVE...
GENTRY... ELKINS...
TONTITOWN... BETHEL HEIGHTS...
LINCOLN... CAVE SPRINGS...
GREENLAND... HIGHFILL...
SPRINGTOWN... CINCINNATI...
JOHNSON... ELM SPRINGS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CST FOR
NORTHWESTERN ARKANSAS.
LAT...LON 3600 9411 3595 9438 3597 9453 3629 9458
3636 9410 3620 9396 3609 9396
TIME...MOT...LOC 2246Z 258DEG 52KT 3625 9449 3616 9441 3603 9437 3578
9469
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 2:10 PM CST, 2 hours 30 minutes earlier.
Area forecast discussion, Nov 5, 2:10 PM CST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE Tulsa OK 210 PM CST THU NOV 5 2015 .DISCUSSION... Pacific front/dryline is marching east across OK as I type. Broken band of strong to severe storms ahead of the front will slide east across eastern OK and eventually into western AR this afternoon and into the evening. Given strengthening kinematic fields near the basal portion of the ejecting shortwave trough...deep layer shear will be more than sufficient for storms to rotate. Looks like convective mode will be a mix of linear and cellular with some bowing segments...suggesting a low tornado potential along with the wind/hail threat. The greatest potential will likely be near and south of I-40 where the better instability will lie. The activity should clear out of the forecast area for the most part by midnight...at which time the polar front will sweep southeast across the region...setting up for a cooler end to the week. A reinforcing frontal boundary will push thru early Saturday...which may keep lows from dropping below freezing Saturday morning. That will not be the case on Sunday morning...with the surface ridge axis setting overhead. A freeze is looking more likely at this time...especially at the typical cold valley locations (like BVO and FYV). Another deep western trough is expected to evolve early next week and will eventually slide into the Plains later on in the week. The two main medium range numerical models continue to disagree considerably with the details and thus confidence with timing is low. For now...will introduce pops Tues night and continue them thru Wed night. At some point pops will be increased when the timing and other details regarding this next upper system become better resolved. Lacy && .PRELIMINARY POINT TEMPS/POPS... TUL 49 65 41 62 / 20 0 0 0 FSM 56 69 47 65 / 90 0 10 10 MLC 53 68 45 63 / 60 0 0 10 BVO 45 64 36 62 / 20 0 0 0 FYV 51 64 36 60 / 90 0 0 0 BYV 51 63 38 59 / 90 0 0 0 MKO 51 67 42 63 / 50 0 0 0 MIO 47 62 38 60 / 50 0 0 0 F10 51 66 43 62 / 30 0 0 0 HHW 55 71 50 67 / 90 10 10 10 && .TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && LONG TERM....30
Hazardous weather outlook, Nov 5, 4:38 PM CST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 438 PM CST THU NOV 5 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-061145- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 438 PM CST THU NOV 5 2015 ...SEVERE WEATHER THREAT CONTINUES THIS AFTERNOON AND EVENING... ...TORNADO WATCH IN EFFECT UNTIL 8 PM ACROSS PORTIONS OF EASTERN OKLAHOMA AND UNTIL 9 PM FOR NORTHWEST ARKANSAS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...REMAINDER OF THIS AFTERNOON THROUGH TONIGHT. TORNADO. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT . AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE SPREADING ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS AFTERNOON INTO THE EVENING HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND TO A LESSER EXTENT QUARTER SIZE HAIL. ALTHOUGH INSTABILITY REMAINS MARGINAL...A FEW ISOLATED TORNADOES WILL BE POSSIBLE WITH THE GREATEST THREAT ACROSS FAR SOUTHEAST OKLAHOMA WHERE THE STRONGEST INSTABILITY REMAINS. LOCALLY HEAVY RAINFALL WILL ALSO BE LIKELY IN THE STRONGER STORMS WHICH COULD LEAD TO A LIMITED FLASH FLOOD THREAT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY THROUGH MONDAY...NO HAZARDS. TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A COOLER AND DRIER AIR MASS WILL SPREAD INTO THE REGION FOR THIS WEEKEND...WITH FREEZING TEMPERATURES POSSIBLE SUNDAY MORNING ACROSS MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Nov 5, 2:05 PM CST, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
205 PM CST THU NOV 5 2015
OKZ065-052030-
OKFUSKEE OK-
205 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OKFUSKEE COUNTY UNTIL 230
PM CST...
AT 205 PM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
CROMWELL...MOVING NORTHEAST AT 50 MPH.
WINDS TO 45 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKEMAH... OKFUSKEE...
BOLEY... BEARDEN...
CASTLE... CLEARVIEW...
PHAROAH... MASON...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 212 AND
230.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA.
LAT...LON 3564 9625 3564 9621 3560 9619 3556 9619
3555 9616 3539 9609 3529 9633 3529 9644
3546 9644 3546 9647 3543 9650 3543 9652
3546 9654 3544 9657 3541 9654 3539 9654
3540 9657 3543 9660
TIME...MOT...LOC 2005Z 237DEG 42KT 3540 9648Special weather statement, Nov 5, 2:09 PM CST, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 209 PM CST THU NOV 5 2015 OKZ056-057-061-052030- ROGERS OK-CRAIG OK-NOWATA OK- 209 PM CST THU NOV 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROGERS... SOUTHEASTERN NOWATA AND SOUTHERN CRAIG COUNTIES UNTIL 230 PM CST... AT 209 PM CST...A STRONG THUNDERSTORM WAS LOCATED 6 MILES EAST OF NEW ALLUWE...MOVING NORTHEAST AT 65 MPH. WINDS TO 45 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... VINITA... CHELSEA... NEW ALLUWE... WHITE OAK... THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 287 AND 288. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN OKLAHOMA. LAT...LON 3651 9541 3666 9553 3684 9518 3667 9507 TIME...MOT...LOC 2009Z 238DEG 55KT 3664 9538
Special weather statement, Nov 5, 3:18 PM CST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 318 PM CST THU NOV 5 2015 OKZ061-062-067-052145- ROGERS OK-WAGONER OK-MAYES OK- 318 PM CST THU NOV 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MAYES...SOUTHEASTERN ROGERS AND NORTHWESTERN WAGONER COUNTIES UNTIL 345 PM CST... AT 316 PM CST...A STRONG THUNDERSTORM WAS LOCATED OVER ONETA...MOVING NORTHEAST AT 45 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... EAST BROKEN ARROW... OWETA... INOLA... ONETA... MAZIE... A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN OKLAHOMA. LAT...LON 3593 9572 3607 9576 3629 9544 3608 9534 TIME...MOT...LOC 2116Z 234DEG 41KT 3601 9570
Special weather statement, Nov 5, 3:36 PM CST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 336 PM CST THU NOV 5 2015 OKZ061-062-052200- ROGERS OK-MAYES OK- 336 PM CST THU NOV 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR MAYES AND SOUTH EAST ROGERS COUNTIES UNTIL 400 PM CST... AT 335 PM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST OF CHOUTEAU...MOVING NORTHEAST AT 55 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... PRYOR CREEK... CHOUTEAU... INOLA... LOCUST GROVE... SALINA... LANGLEY... SPAVINAW... DISNEY... HOOT OWL... SPAVINAW STATE PARK... SPORTSMEN ACRES COMMUNITY... ROSE... CHEROKEE STATE PARK... STRANG... SNOWDALE STATE PARK... MAZIE... MURPHY... A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN OKLAHOMA. LAT...LON 3648 9501 3621 9501 3607 9533 3618 9554 TIME...MOT...LOC 2135Z 240DEG 48KT 3615 9540
Special weather statement, Nov 5, 4:18 PM CST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
418 PM CST THU NOV 5 2015
ARZ001-OKZ063-052300-
BENTON AR-DELAWARE OK-
418 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON AND CENTRAL
DELAWARE COUNTIES UNTIL 500 PM CST...
AT 417 PM CST...A STRONG THUNDERSTORM WAS LOCATED OVER JAY...MOVING
NORTHEAST AT 55 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
JAY... GROVE...
GRAVETTE... MAYSVILLE...
SULPHUR SPRINGS... ZENA...
LAKE EUCHA STATE PARK...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CST FOR
NORTHWESTERN ARKANSAS.
LAT...LON 3650 9462 3650 9429 3626 9484 3648 9497
3665 9462
TIME...MOT...LOC 2217Z 240DEG 49KT 3641 9480Special weather statement, Nov 5, 4:21 PM CST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
421 PM CST THU NOV 5 2015
ARZ001-010-OKZ063-068-069-052245-
WASHINGTON AR-BENTON AR-ADAIR OK-CHEROKEE OK-DELAWARE OK-
421 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BENTON...
SOUTHWESTERN WASHINGTON...SOUTHERN DELAWARE...EASTERN CHEROKEE AND
ADAIR COUNTIES UNTIL 445 PM CST...
AT 420 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHEAST OF PEGGS TO 5 MILES NORTHEAST OF
CHEROKEE LANDING STATE PARK TO 3 MILES EAST OF LAKE TENKILLER STATE
PARK...AND MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
SILOAM SPRINGS... STILWELL...
LINCOLN... WESTVILLE...
WEST SILOAM SPRINGS... COLCORD...
KANSAS... WATTS...
OAKS... LEACH...
ADAIR STATE PARK... PROCTOR...
SCRAPER... CINCINNATI...
ELDON... CHRISTIE...
COOKSON... MARYETTA...
BARON... WEST SILOAM SPRING...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CST FOR
NORTHWESTERN ARKANSAS.
LAT...LON 3599 9437 3581 9447 3579 9453 3568 9496
3587 9482 3616 9505 3616 9501 3618 9501
3631 9457
TIME...MOT...LOC 2220Z 253DEG 39KT 3603 9501 3580 9483 3561 9497The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 10:36 AM CST | Special Weather Statement | TSA | Pawnee | 39 min |
| Nov 5, 10:54 AM CST | Special Weather Statement | TSA | Pawnee | 36 min |
| Nov 5, 11:16 AM CST | Special Weather Statement | TSA | Osage | 44 min |
| Nov 5, 11:28 AM CST | Severe Thunderstorm Warning | TSA | Osage, Washington | 32 min |
| Nov 5, 11:45 AM CST | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 45 min |
| Nov 5, 12:08 PM CST | Special Weather Statement | TSA | Pawnee | 52 min |
| Nov 5, 12:29 PM CST | Special Weather Statement | TSA | Nowata | 16 min |
| Nov 5, 12:43 PM CST | Special Weather Statement | TSA | Washington | 32 min |
| Nov 5, 12:52 PM CST | Severe Thunderstorm Warning | TSA | Craig, Nowata, Osage, Rogers, Washington | 38 min |
| Nov 5, 1:17 PM CST | Special Weather Statement | TSA | Creek | 43 min |
| Nov 5, 1:30 PM CST | Special Weather Statement | TSA | Craig | 30 min |
| Nov 5, 1:35 PM CST | Special Weather Statement | TSA | Rogers | 25 min |
| Nov 5, 2:05 PM CST | Special Weather Statement | TSA | Okfuskee | 25 min |
| Nov 5, 2:09 PM CST | Special Weather Statement | TSA | Craig | 21 min |
| Nov 5, 2:20 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 25 min |
| Nov 5, 2:28 PM CST | Tornado Warning | TSA | Okfuskee, Okmulgee | 32 min |
| Nov 5, 2:39 PM CST | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more | 36 min |
| Nov 5, 2:44 PM CST | Tornado Warning | TSA | Muskogee, Okfuskee, Okmulgee | 31 min |
| Nov 5, 2:59 PM CST | Tornado Warning | TSA | Muskogee, Okmulgee, Wagoner | 18 min |
| Nov 5, 3:06 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg | 54 min |
| Nov 5, 3:18 PM CST | Special Weather Statement | TSA | Wagoner | 27 min |
| Nov 5, 3:36 PM CST | Special Weather Statement | TSA | Mayes | 24 min |
| Nov 5, 3:42 PM CST | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 48 min |
| Nov 5, 3:52 PM CST | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 23 min |
| Nov 5, 4:14 PM CST | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Pittsburg | 31 min |
| Nov 5, 4:18 PM CST | Special Weather Statement | TSA | Delaware | 42 min |
| Nov 5, 4:21 PM CST | Special Weather Statement | TSA | Adair | 24 min |
| Nov 5, 4:35 PM CST | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg, Pushmataha | 25 min |
| Nov 5, 4:46 PM CST | Special Weather Statement | TSA | Haskell, Sequoyah | 29 min |
| Nov 5, 4:56 PM CST | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 2 more | 34 min |
| Nov 5, 5:28 PM CST | Severe Thunderstorm Warning | TSA | Adair, Haskell, Latimer, LeFlore, Pushmataha, Sequoyah | 47 min |
| Nov 5, 5:50 PM CST | Special Weather Statement | TSA | Choctaw, Pushmataha | 40 min |
| Nov 5, 4:54 PM CST | Severe Thunderstorm Warning | TSA | Benton | 36 min |
| Nov 5, 5:10 PM CST | Special Weather Statement | TSA | Washington | 35 min |
| Nov 5, 5:37 PM CST | Special Weather Statement | TSA | Carroll, Madison | 38 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.